Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1985, Volume 53, Issue 6

An Axiomatization of Harsanyi's Nontransferable Utility Solution<1295:AAOHNU>2.0.CO;2-9
p. 1295-1314

Sergiu Hart

A set of axioms is proposed, which uniquely characterize the Harsanyi [5] solution for nontransferable utility (NTU) games. These axioms appear formally identical to those of Aumann for the Shapely ("@l-transfer") NTU value; the difference lies in the range of the two solutions. Further characterizations and comparisons between these two solution concepts are then presented.

Log In To View Full Content